Deakin University
Browse

File(s) under permanent embargo

Balanced egalitarian redistribution of income

journal contribution
posted on 1997-06-01, 00:00 authored by Yves SprumontYves Sprumont
Balanced egalitarian redistribution of income

History

Journal

Mathematical social sciences

Volume

33

Issue

3

Pagination

185 - 201

Publisher

Elsevier BV

ISSN

0165-4896

Language

en

Publication classification

C1 Refereed article in a scholarly journal

Usage metrics

    Research Publications

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC